# SDR HEEA078508

- Difficulty date: March 25, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 3,631 hours
- System (JASC): 3457 · Global Positioning System
- Part: Receiver
- Part number: 13824120234
- Part serial: 7403461
- Condition: Malfunctioned
- Location: Gps
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SENSITIVE TO TOUCH / VIBRATION. REPLACED WITH SERVICEABLE PART.
